Alert archive / Colorado / Frost Advisories in 2008

Frost Advisory 1, NWS Pueblo, CO

May 10, 200813 counties in Colorado

NWS Pueblo, CO issued this frost advisory at May 10, 2008, 10:01 PM MDT for 13 counties in Colorado. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 10, 2008, 10:01 PM MDT (04:01 UTC)
Expired
May 11, 2008, 7:00 AM MDT
In force
9 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1849 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPUB 110401
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1001 PM MDT SAT MAY 10 2008

...FROST LIKELY OVER MOST OF THE PLAINS TONIGHT...

.A COLD AIR MASS WILL SETTLE OVER EASTERN COLORADO TONIGHT...WITH
AREA OF FROST BECOMING WIDESPREAD OVER THE EASTERN PLAINS BY EARLY
SUNDAY MORNING.

COZ083>089-093>099-111015-
/O.NEW.KPUB.FR.Y.0001.080511T0401Z-080511T1300Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
1001 PM MDT SAT MAY 10 2008

...FROST ADVISORY IN EFFECT UNTIL 7 AM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM MDT SUNDAY. 

THIS ADVISORY IS FOR ALL THE SOUTHEAST PLAINS...INCLUDING THE
INTERSTATE 25 CORRIDOR. 

WITH CLEAR SKIES AND LIGHT WINDS FORECAST FOR THE REMAINDER OF
THE NIGHT...TEMPERATURES WILL FALL INTO THE 28 TO 32 DEGREE RANGE
FOR A FEW HOURS BEFORE SUNRISE SUNDAY OVER ALL THE EASTERN PLAINS.

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

$$
2 follow-up statements
000 
WWUS75 KPUB 110941
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
341 AM MDT SUN MAY 11 2008

...FROST OVER MOST OF THE PLAINS THIS MORNING...

.A COLD AIR MASS HAS SETTLED IN OVER EASTERN COLORADO
THIS MORNING...WITH AREAS OF FROST WIDESPREAD.

COZ083>089-093>099-111300-
/O.CON.KPUB.FR.Y.0001.000000T0000Z-080511T1300Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
341 AM MDT SUN MAY 11 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING. 

THIS ADVISORY IS FOR ALL OF THE SOUTHEAST COLORADO
PLAINS...INCLUDING THE INTERSTATE 25 CORRIDOR.

WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES HAVE DROPPED BELOW
FREEZING ACROSS MOST OF THE SOUTHEAST COLORADO PLAINS THIS
MORNING. FROST IS WIDESPREAD.

TEMPERATURES WILL BE AROUND FREEZING FOR A FEW HOURS THIS MORNING.
TAKE PRECAUTIONS TO PROTECT PLANTS.

$$
000 
WWUS75 KPUB 111244
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
644 AM MDT SUN MAY 11 2008

...TEMPERATURES STARTING TO RISE...

.THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 AM MDT THIS
MORNING. AS THE SUN COMES UP...TEMPERATURES WILL RISE ABOVE
FREEZING.

COZ083>089-093>099-111345-
/O.EXP.KPUB.FR.Y.0001.000000T0000Z-080511T1300Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
644 AM MDT SUN MAY 11 2008

...FROST ADVISORY WILL EXPIRE AT 7 AM MDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 7 AM MDT THIS MORNING. 

THE RISING SUN MEANS RISING TEMPERATURES. THE FROST ADVISORY
WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at May 10, 8:05 PM MDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 10, 8:05 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
805 PM MDT SAT MAY 10 2008

.UPDATE...

COOLING TEMPERATURES...INCREASING HUMIDITIES...AND DECREASING WINDS
HAS ENDED THE THREAT FOR CRITICAL FIRE WEATHER CONDITIONS FOR THE
REMAINDER OF THE NIGHT.  HAVE UPDATED FORECASTS TO EXPIRE THE
RED FLAG WARNING.  OTHERWISE...ONLY SOME COSMETIC CHANGES MADE.  -KT

&&

.PREV DISCUSSION... /ISSUED 250 PM MDT SAT MAY 10 2008/

SHORT TERM...
(TONIGHT AND SUNDAY)

..NEAR FREEZING TEMPERATURES AND MAYBE SOME FROST TONIGHT...

CURRENTLY...WATER VAPOR IMAGERY AND RUC MODEL UPPER AIR ANALYSES
SHOWED A VIGOROUS SHORTWAVE TROUGH AND ASSOCIATED PARENT UPPER LEVEL
JET STREAK WAS MOVING THROUGH THE CENTRAL ROCKIES EARLY THIS
AFTERNOON. JUST AHEAD OF THIS WEATHER FEATURE...ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS WERE DEVELOPING AND RACING
SOUTHEASTWARD. THIS PRECIPITATION IS JUST ABOUT OUT OF THE FAR
SOUTHEAST CO PLAINS. WE DID HAVE A FEW CELLS PRODUCE A LOT OF PEA
SIZE HAIL COVERING THE GROUND...MUST BE SPRINGTIME IN THE ROCKIES.
SIGNIFICANT DOWNWARD FORCING DRYING BEHIND THE WEATHER FEATURE IN
THE SUBSIDENCE REGION...EXCEPT FOR A FEW SC CLOUDS OVER THE
MOUNTAINS. SURFACE WINDS HAVE PICKED UP FROM THE NORTHWEST AS THE
SYSTEM MOVED THROUGH WITH BREEZY TO VERY WINDY CONDITIONS AND GUSTS
OF 35-45KTS IN MANY MOUNTAIN/HIGH VALLEY/I-25 CORRIDOR LOCATIONS.
WITH THE WINDY CONDITIONS...SURFACE DEW POINTS TANKED INTO THE
SINGLE DIGITS TO TEENS ACROSS THE MOUNTAINS/HIGH VALLEYS AND I-25
CORRIDOR.

LATE THIS AFTERNOON AND TONIGHT...THE VIGOROUS WEATHER FEATURE WILL
CONTINUE TO MOVE THROUGH EASTERN CO AND INTO THE PLAINS. THE
COMBINATION OF STRONG MIDLEVEL SUBSIDENT AIR...MUCH DRIER AIR
ALOFT...DECREASING SURFACE WINDS...AND LOW SURFACE DEW POINTS...
WILL ALLOW FOR TEMPERATURES TO RADIATE TONIGHT...ESPECIALLY IN LOW
LYING AREAS. IT WILL LIKELY BE A CHILLY NIGHT AND EARLY SUNDAY
MORNING WITH LOW TEMPERATURES APPROACHING THE LOWER/MIDDLE 30S
ACROSS I-25 CORRIDOR AND SOUTHEAST CO PLAINS. CURRENTLY...IT DOES
NOT APPEAR WE WILL REACH (HARD) FREEZING WARNING CRITERIA...
TEMPERATURES 28F OR LOWER FOR 3 HOURS OR LONGER...ACROSS SOUTHEAST
CO PLAINS TONIGHT. HOWEVER...IT COULD BE CLOSE. THERE MIGHT BE SOME
PATCHY FROST...BUT THAT COULD BE TOUGH IN THE SEMI-ARID DESERT WITH
TEMPERATURES AROUND FREEZING YET HUMIDITY VALUES ARE ONLY 60-80%.
HOWEVER...SOME OF THE VERY LOW LYING AREAS ALONG I-25 CORRIDOR AND
SOUTHEAST CO PLAINS COULD SEE SOME PATCHY FROST LATE TONIGHT AND
EARLY SUNDAY MORNING. ACTUALLY...MIDLEVEL TEMPERATURES BEGIN TO WARM
OVERNIGHT WITH THE WEST-SOUTHWEST CHINOOK FLOW DEVELOPING...SO THE
USUAL BANANA-BELT THERMAL INVERSION AREAS JUST WEST OF I-25
CORRIDOR TOWARDS THE MOUNTAINS COULD SEE TEMPERATURES REMAIN STEADY
OR SLOWLY RISE OVERNIGHT.

SUNDAY...MIDDLE AND UPPER LEVEL FLOW BECOMES WESTERLY AND REMAINS
RELATIVELY DRY...SO PROBABLY WILL NOT SEE THAT MUCH IN THE WAY OF
CLOUDS...EXCEPT SOME HIGH THIN CLOUDS. MODERATING TEMPERATURES STILL
LOOK GOOD WITH 700MB TEMPERATURES WARMING TO +8C TO +11C ACROSS MUCH
OF CO. CRITICAL FIRE WEATHER CONDITIONS BECOME A CONCERN FOR PARTS
OF SOUTHEAST CO AGAIN SUNDAY AFTERNOON AND EVENING. THE AREA HAVING
THE HIGHEST POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS WOULD BE
THE SAN LUIS VALLEY. A FEW LOCATIONS ACROSS THE SOUTHEAST CO PLAINS
MAY REACH CRITICAL FIRE WEATHER CONDITIONS...HOWEVER...PAST RAINFALL
MAY KEEP THE FUELS JUST WET ENOUGH BEFORE IT BECOMES A CONCERN.
NONETHELESS...SUNDAYS WEATHER WILL BE A FUEL DRYING DAY AND A
POSSIBLE SET UP FOR MORE SERIOUS FIRE WEATHER CONDITIONS ON MONDAY. WILL
GO AHEAD AND ISSUE A FIRE WEATHER WATCH FOR THE SAN LUIS VALLEY FOR
SUNDAY AFTERNOON AND EVENING. 17

LONG TERM...
(SUNDAY NIGHT THROUGH SATURDAY)

PRIMARY METEOROLOGICAL CONCERNS INCLUDE AMOUNT OF IMPACT NEXT
CLOSED UPPER LOW HAVE ON CWFA...ESPECIALLY FROM LATER MONDAY INTO
TUESDAY NIGHT...POTENTIAL CRITICAL FIRE WEATHER CONDITIONS
DEVELOPING MONDAY AND TEMPERATURES.

LATEST LONGER TERM MODELS SUGGEST THAT CWFA WILL NOTE GENERALLY
DRY ZONAL TO SOUTHWEST FLOW ALOFT FROM SUNDAY NIGHT INTO
MONDAY...AS A SURFACE LOW DEVELOPS OVER FAR SOUTHEAST COLORADO BY
00Z TUESDAY. WHILE THIS WILL TEND TO BRING DRY AND WARM CONDITIONS
TO THE REGION...ESPECIALLY EASTERN SECTIONS...THE COMBINATION OF
PROJECTED ABOVE SEASONAL TEMPERATURES...GUSTY WESTERLY
WINDS...GENERALLY DRY FUELS AND STEEP LAPSE RATES MEANS THAT THE
DEVELOPMENT OF ORGANIZED CRITICAL FIRE WEATHER CONDITIONS OVER
LARGE SECTIONS OF THE CWFA WILL INCREASE. IF LATEST MODEL
TRENDS/CONDITIONS CONTINUE TO SUPPORT THE POTENTIAL FOR CRITICAL
FIRE WEATHER CONDITIONS THEN FIRE WEATHER WATCH/RED FLAG WARNING
WILL BE HOISTED. WFO PUEBLO WILL CONTINUE TO MONITOR.

NEXT ISSUE WILL BE INCREASING PRECIPITATION POTENTIAL OVER THE
REGION...ESPECIALLY FROM MONDAY NIGHT INTO TUESDAY NIGHT AS CLOSED
UPPER LOW OVER EAST-CENTRAL UTAH AT 12Z TUESDAY PUSHES INTO
NORTH-CENTRAL NEW MEXICO BY TUESDAY EVENING. WILL CONTINUE TO
PAINT GENERALLY SCATTERED TO EVEN SOME LIKELY POP WORDING THIS
TIME-FRAME. WILL ALSO DEPICT SOME ACCUMULATING SNOW FROM MONDAY
NIGHT INTO TUESDAY MORNING FOR THE CENTRAL AND WESTERN MOUNTAINS
AND EVEN OVER FAR NORTHERN SECTIONS OF EL PASO COUNTY.

IT APPEARS THAT WEDNESDAY WILL BE A RELATIVELY TRANQUIL DAY
..METEOROLOGICALLY SPEAKING WITH NORTHWESTERLY TO NORTHERLY
UPPER FLOW GENERATING BASICALLY NIL TO ISOLATED SHOWER ACTIVITY.
THEN...PRECIPITATION CHANCES BEGIN TO INCREASE FROM LATER
WEDNESDAY INTO FRIDAY AS A COMBINATION OF INCREASING ALMOST DUE
NORTHERLY FLOW ALOFT COMBINES WITH SURFACE HIGH PRESSURE
DEVELOPING OVER THE REGION.

A RETURN TO DRIER AND WARMER CONDITIONS IS THEN ANTICIPATED BY
NEXT SATURDAY AS THE UPPER FLOW BECOMES MORE NORTHWESTERLY OVER
THE CWFA AND SURFACE LEE SIDE TROUGHING DEVELOPS OVER EASTERN
COLORADO.

AT THIS TIME...IT APPEARS THAT THE COOLEST MAXIMUM TEMPERATURES OF
THE LONG TERM SHOULD BE NOTED ON TUESDAY...WHILE WARMEST MAXIMUM
TEMPERATURES OCCUR ON MONDAY. HEALTHIEST GRADIENT WINDS SHOULD BE
EXPERIENCED ON MONDAY AND THEN AGAIN BY NEXT THURSDAY AND FRIDAY.

AVIATION...

PER SHORT TERM DISCUSSION...BREEZY TO WINDY CONDITIONS WILL
DISSIPATE BY EARLY THIS EVENING WITH VFR CONDITIONS ANTICIPATED
THROUGH THE NIGHT AND SUNDAY MORNING. 17

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR COZ224.

&&

31/77
Hazardous weather outlook, May 10, 8:09 PM MDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
809 PM MDT SAT MAY 10 2008

COZ058>089-093>099-120215-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
809 PM MDT SAT MAY 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

COOLING TEMPERATURES...INCREASING HUMIDITIES...AND DECREASING
WINDS HAS ENDED THE THREAT FOR CRITICAL FIRE WEATHER CONDITIONS
ACROSS PORTIONS OF SOUTH CENTRAL COLORADO TONIGHT. TEMPERATURES MAY
BRIEFLY DIP TO NEAR OR SLIGHTLY BELOW FREEZING TOWARDS SUNRISE
RESULTING IN A PATCHY LIGHT FROST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CRITICAL FIRE WEATHER CONDITIONS MAY BE POSSIBLE ACROSS THE SAN
LUIS VALLEY ON SUNDAY...EXPANDING ACROSS MUCH OF SOUTH CENTRAL AND
SOUTHEAST COLORADO ON MONDAY...AS TEMPERATURES AND WINDS INCREASE
AHEAD OF A STRONG WEATHER SYSTEM AND ASSOCIATED COLD FRONT MOVING
ACROSS THE GREAT BASIN REGION. SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS WILL THEN BE POSSIBLE ACROSS THE AREA MONDAY NIGHT
THROUGH WEDNESDAY MORNING...AS THIS WEATHER SYSTEM MOVES ACROSS
THE STATE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 4:25 AM MDTFire Weather WatchPUBAlamosa, Baca, Bent, Conejos, Costilla, Crowley and 12 more5 hr
May 11, 9:41 AM MDTRed Flag WarningPUBAlamosa, Baca, Bent, Conejos, Costilla, Crowley and 12 more35 hr

Nearby

Frost Advisories in Colorado, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.